Alert archive / Alabama / Gale Watches in 2014

Gale Watch 3, NWS Mobile, AL

October 30, 2014

NWS Mobile, AL issued this gale watch at Oct 30, 2014, 4:09 PM CDT. It took effect at Oct 31, 2014, 10:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 30, 2014, 4:09 PM CDT (21:09 UTC)
In effect from
Oct 31, 2014, 10:00 PM CDT
Expired
Oct 31, 2014, 5:30 AM CDT
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WHUS74 KMOB 302109
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT THU OCT 30 2014

...STRONG COLD FRONT SURGES ACROSS THE COASTAL WATERS ON FRIDAY
BRINGING STRONG OFFSHORE FLOW AND BUILDING SEAS OVER THE WEEKEND...

.REINFORCING COLD FRONT SURGES ACROSS THE COASTAL WATERS FRIDAY
AFTERNOON...BRINGING STRONG OFFSHORE FLOW...ROUGH CONDITIONS ON BAYS
AND SOUNDS...AND BUILDING SEA STATES. THE LONGER AND MORE SUSTAINED
NORTHERLY FETCH FAVORS THE DEVELOPMENT OF HIGHER SEAS WELL OFFSHORE
FRIDAY NIGHT. GALE CONDITIONS ARE ALSO POSSIBLE OVER THE OPEN ALABAMA
AND NORTHWEST FLORIDA COASTAL WATERS FRIDAY NIGHT.

GMZ650-655-670-675-310500-
/O.NEW.KMOB.SC.Y.0043.141031T1800Z-141101T0300Z/
/O.NEW.KMOB.GL.A.0003.141101T0300Z-141101T1500Z/
/O.NEW.KMOB.SC.Y.0044.141101T1500Z-141102T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
409 PM CDT THU OCT 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM CDT SATURDAY TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 10 AM CDT SATURDAY
TO 6 AM CST SUNDAY. IN ADDITION...A GALE WATCH HAS BEEN ISSUED.
THIS GALE WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
MORNING. 

* WINDS: NORTHWEST WINDS INCREASING TO 16 TO 21 KNOTS WITH FREQUENT
  HIGHER GUSTS FRIDAY AFTERNOON. WINDS CONTINUE TO INCREASE FRIDAY
  NIGHT FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS.  

* SEAS: BUILDING 4 TO 6 FEET NEAR SHORE AND 7 TO 10 FEET WELL
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT
THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS
INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR
MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

GMZ630>635-310500-
/O.NEW.KMOB.SC.Y.0043.141031T1800Z-141102T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
409 PM CDT THU OCT 30 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM CDT FRIDAY TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT FRIDAY TO 6 AM CST
SUNDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 16 TO 21 KNOTS WITH FREQUENT
  HIGHER GUSTS FRIDAY AFTERNOON. STRONG OFFSHORE FLOW CONTINUES
  THROUGH SATURDAY NIGHT.

* WAVES: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
470 
WHUS74 KMOB 310337
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1037 PM CDT THU OCT 30 2014

...STRONG COLD FRONT SURGES ACROSS THE COASTAL WATERS ON FRIDAY
BRINGING STRENGTHENING OFFSHORE FLOW AND BUILDING SEAS OVER THE
WEEKEND...

A STRONG DRY COLD FRONT WILL MOVE OVER THE COASTAL WATERS FRIDAY
AFTERNOON BRINGING STRENGTHENING NORTH WINDS AND BUILDING SEAS. GALE
CONDITIONS POSSIBLE OVER THE OPEN GULF FRIDAY NIGHT.

GMZ650-655-670-675-311230-
/O.CON.KMOB.SC.Y.0043.141031T1800Z-141101T0300Z/
/O.CON.KMOB.GL.A.0003.141101T0300Z-141101T1500Z/
/O.CON.KMOB.SC.Y.0044.141101T1500Z-141102T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1037 PM CDT THU OCT 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT
FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM CDT SATURDAY
TO 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 10 PM CDT
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM CDT
SATURDAY TO 6 AM CST SUNDAY. A GALE WATCH REMAINS IN EFFECT FROM
FRIDAY EVENING THROUGH SATURDAY MORNING.

* WINDS: NORTHWEST WINDS INCREASING TO 16 TO 21 KNOTS WITH 
  FREQUENT HIGHER GUSTS FRIDAY AFTERNOON. WINDS CONTINUE TO 
  INCREASE FRIDAY NIGHT FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS 
  AROUND 35 KNOTS. 

* SEAS: BUILDING 4 TO 6 FEET NEAR SHORE AND 7 TO 10 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-311230-
/O.CON.KMOB.SC.Y.0043.141031T1800Z-141102T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1037 PM CDT THU OCT 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT FRIDAY TO
6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT FRIDAY TO 6
AM CST SUNDAY.

* WINDS: NORTHWEST WINDS INCREASING TO 16 TO 21 KNOTS WITH 
  FREQUENT HIGHER GUSTS FRIDAY AFTERNOON. STRONG OFFSHORE FLOW 
  CONTINUES THROUGH SATURDAY NIGHT. 

* WAVES: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
880 
WHUS74 KMOB 311030
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT FRI OCT 31 2014

...A STRONG COLD FRONT WILL SURGE ACROSS THE COASTAL WATERS TODAY
AND WILL BRING STRENGTHENING OFFSHORE FLOW AND BUILDING SEAS THROUGH
SATURDAY NIGHT...

A STRONG DRY COLD FRONT WILL MOVE OVER THE COASTAL WATERS THIS
AFTERNOON. STRONG NORTH WINDS AND BUILDING SEAS WILL BRING HAZARDOUS
MARINE CONDITIONS THROUGH SATURDAY NIGHT. GALE FORCE WIND GUSTS ARE
EXPECTED OVER LOWER MOBILE BAY...THE MISSISSIPPI SOUND...AND THE
COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE LATE
THIS EVENING THROUGH SATURDAY MORNING. 

GMZ650-655-670-675-311830-
/O.EXT.KMOB.SC.Y.0043.141031T2100Z-141101T0300Z/
/O.UPG.KMOB.GL.A.0003.141101T0300Z-141101T1500Z/
/O.NEW.KMOB.GL.W.0005.141101T0300Z-141101T1500Z/
/O.CON.KMOB.SC.Y.0044.141101T1500Z-141102T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
530 AM CDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM CDT SATURDAY
TO 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM
THIS AFTERNOON TO 10 PM CDT THIS EVENING. THE GALE WATCH IS NO
LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM
10 AM CDT SATURDAY TO 6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 17 TO 22 KNOTS WITH
  FREQUENT HIGHER GUSTS BY LATE THIS AFTERNOON. WINDS CONTINUE TO
  INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS LATE
  THIS EVENING THROUGH SATURDAY MORNING...BEFORE GRADUALLY
  DECREASING TO 18 TO 23 KNOTS LATE SATURDAY MORNING THROUGH SATURDAY
  NIGHT.

* SEAS: BUILDING 5 TO 8 FEET NEAR SHORE AND 7 TO 10 FEET WELL 
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-311830-
/O.EXT.KMOB.SC.Y.0043.141031T2100Z-141101T0300Z/
/O.NEW.KMOB.GL.W.0005.141101T0300Z-141101T1500Z/
/O.NEW.KMOB.SC.Y.0045.141101T1500Z-141102T1200Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
530 AM CDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM CDT SATURDAY TO 6 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 PM CDT THIS EVENING. A SMALL CRAFT IS IN EFFECT FROM
10 AM CDT SATURDAY TO 6 AM CST SUNDAY.

* WINDS: NORTHWEST WINDS WILL INCREASE TO 17 TO 22 KNOTS WITH FREQUENT
  HIGHER GUSTS LATE THIS AFTERNOON. WINDS CONTINUE TO INCREASE TO 23
  TO 28 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS LATE THIS EVENING
  THROUGH SATURDAY MORNING....BEFORE GRADUALLY DECREASING TO 17 TO 22
  KNOTS LATE SATURDAY MORNING THROUGH SATURDAY NIGHT.

* WAVES: BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-633>635-311830-
/O.EXT.KMOB.SC.Y.0043.141031T2100Z-141102T1200Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
530 AM CDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM CDT THIS
AFTERNOON TO 6 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM CDT THIS
AFTERNOON TO 6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 17 TO 22 KNOTS WITH
  FREQUENT HIGHER GUSTS LATE THIS AFTERNOON. STRONG OFFSHORE FLOW
  CONTINUES THROUGH SATURDAY NIGHT.

* WAVES: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Oct 30, 3:49 PM CDT, 20 minutes earlier.

Area forecast discussion, Oct 30, 3:49 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT THU OCT 30 2014

CORRECTED SMALL CRAFT ADVISORY AND GALE WATCH TIMING...

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...ON THE WEATHER MAPS
THIS AFTERNOON...COLD FRONT HAS MOVED FROM OFF THE MID ATLANTIC
COAST TO THE CENTRAL GULF. SURFACE HIGH PRESSURE WAS ORIENTED FROM
THE OHIO RIVER VALLEY TO EASTERN TEXAS. UPSTREAM...A SECONDARY COLD
FRONT IS TAKING SHAPE OVER THE PLAINS...WHICH WILL BE THE LEADING
EDGE OF A MUCH COLDER AIRMASS TO ARRIVE FOR THE WEEKEND. BEFORE
THEN...INITIAL HIGH WILL BE SLIDING EAST ACROSS THE SOUTHERN STATES
TONIGHT. SKIES MOSTLY CLEAR WITH NIGHTTIME LOWS BELOW SEASONAL BY 3
TO 6 DEGREES ON AVERAGE. NUMBERS RANGING FROM 38 TO 43 OVER THE
INTERIOR TO 47 TO 52 ALONG THE COAST. BY FRIDAY AFTERNOON...SECONDARY
COLD FRONT SURGES RAPIDLY SOUTHEAST ACROSS THE CENTRAL GULF COAST.
ALTHOUGH THERE COULD BE SOME CLOUDS PASSING THROUGH WITH THE
FRONT...LIMITED DEEP LAYER MOISTURE KEEPS RAIN CHANCES OUT OF THE
SHORT TERM FORECAST. FOLLOWING THE FRONTAL PASSAGE...LATEST FORECAST
BUFR SOUNDINGS INDICATE A SUBSTANTIAL INCREASE IN LOW LEVEL NORTHWEST
FLOW WITH 25 TO 35 KNOTS IN THE LOWEST 4000 FEET. DUE TO
MIXING...THIS SUGGESTS THAT CONDITIONS WILL BECOME BREEZY THROUGH THE
COURSE OF THE DAY FRIDAY. NORTHWESTERLY WIND SPEEDS LOOK TO BE IN THE
15 TO 25 MPH RANGE WITH OCCASIONAL HIGHER GUSTS. LATEST GRIDDED WIND
GUSTS FOR FRIDAY AFTERNOON ARE SHORT OF THE 30+ MPH RANGE NEEDED FOR
WIND ADVISORY ISSUANCE. WILL LET LATER SHIFTS ASSESS. HIGH
TEMPERATURES 72 TO 77 ON FRIDAY WILL BE SITTING NEAR CLIMATOLOGY FOR
THE LAST DAY OF OCTOBER. GET THE COATS READY FOR THE WEEKEND. /10

THE STRONGEST SURGE OF COLD AIR ADVECTION WILL OCCUR LATE FRIDAY
NIGHT INTO SATURDAY MORNING AS THE POWERFUL SHORTWAVE DIVING SOUTH
OF THE GREAT LAKES/MIDWEST CUTS OFF OVER UPSTATE GEORGIA/SOUTH
CAROLINA. IN FACT...1000-850MB THICKNESSES WILL DROP AN IMPRESSIVE 60
METERS FROM 00Z-12Z SAT. LOWS SATURDAY MORNING WILL BOTTOM OUT IN THE
MID TO UPPER 30S...EXCEPT FOR LOWER 40S ALONG THE IMMEDIATE COAST.
BREEZY CONDITIONS WILL MAKE IT FEEL LIKE THE UPPER 20S/LOWER 30S.

WHILE THE STRONG UPPER LEVEL SHORTWAVE MOVES OFF THE EASTERN SEABOARD
ON SATURDAY...A LARGE DOME OF CANADIAN HIGH PRESSURE WILL SETTLE
OVER THE MIDWEST/OH VALLEY SOUTH INTO THE SOUTHEAST STATES. HIGHS
SATURDAY WILL ONLY REACH THE UPPER 50S TO LOWER 60S...WITH ONLY THE
COASTAL AREAS EXPECTED TO REACH 60/61. FREQUENT WIND GUSTS OF
20-30MPH THROUGH THE DAY WILL ALSO ADD AN EXTRA CHILL TO THE AIR.
WINDS DIMINISH SATURDAY NIGHT AND NEAR IDEAL RADIATIONAL COOLING
CONDITIONS WILL BE IN PLACE. THE FIRST FREEZE OF THE SEASON IS
POSSIBLE OVER THE NORTHERN HALF OF THE FORECAST AREA...ESPECIALLY
ALONG AND NORTH OF THE HWY 84 CORRIDOR. LOWS WILL DROP INTO THE MID
TO UPPER 30S OVER THE SOUTHERN HALF OF THE AREA. 34/JFB

.LONG TERM (SUNDAY THROUGH THURSDAY)...A GRADUAL MODERATION IN
TEMPERATURES COMMENCES ON SUNDAY AS THE SFC HIGH MOVES EAST OF THE
AREA AND MID TO UPPER LEVEL RIDGING BUILDS IN FROM THE WEST.
HOWEVER...TEMPS WILL STAY BELOW NORMAL THROUGH MONDAY WITH NEAR
SEASONAL LEVELS BY TUESDAY.

TEMPERATURES REBOUND TO NEAR OR ABOVE NORMAL MID TO LATE WEEK AS THE
MID TO UPPER LEVEL RIDGE MOVES EAST OF THE AREA AND A DEEP LAYER
SOUTHERLY FLOW USHERS IN A WARMER AND MORE HUMID AIRMASS. AN ELONGATED
TROUGH EXTENDING FROM THE SOUTHERN PLAINS SOUTHWEST INTO THE FOUR
CORNERS IS FORECAST TO SLOWLY MOVE EAST...WITH A PIECE OF THE ENERGY
BREAKING OFF AND MOVING MORE QUICKLY TOWARD OUR AREA. THERE ARE
TIMING DIFFERENCES IN THE GUIDANCE ON EXACTLY WHEN THIS FEATURE WILL
AFFECT THE AREA. WILL MAINTAIN THE CURRENT FORECAST OF LOW END RAIN
CHANCES (30%) FOR WED-THU UNTIL WE CAN BETTER PINPOINT WHEN THE
HIGHER RAIN CHANCES WILL BE. 34/JFB

&&

.AVIATION...
31.00Z TAF ISSUANCE
VFR CONDITIONS FORECAST IN THE NEAR TERM. LIGHT NORTH WINDS TONIGHT.
BASES OF CLOUDS ASSOCIATED WITH FRONTAL PASSAGE ON FRIDAY LOOK TO
RANGE FROM 3 TO 6 KFT. NORTHWEST WINDS INCREASE DURING THE DAY FRIDAY
AND WILL BE GUSTY AT TIMES. THIS POSES THE GREATEST HAZARD TO
ARRIVALS/DEPARTURES. /10

&&

.MARINE...SECONDARY COLD FRONT SURGES ACROSS THE COASTAL WATERS
FRIDAY AFTERNOON...BRINGING STRONG OFFSHORE FLOW...ROUGH CONDITIONS
ON BAYS AND SOUNDS...AND BUILDING SEA STATES. SMALL CRAFT ADVISORY
CONDITIONS LOOK TO BEGIN FRIDAY AFTERNOON. POTENTIAL OF GALE
CONDITIONS WITH FREQUENT WIND GUSTS IN EXCESS OF 34 KNOTS EXISTS FOR
THE OPEN ALABAMA/NORTHWEST FLORIDA COASTAL WATERS FRIDAY NIGHT AS
COLDER AIR MOVES OFF THE MAINLAND. FORECASTERS HAVE ISSUED A GALE
WATCH FOR THIS POSSIBILITY. THE LONGER AND MORE SUSTAINED NORTHERLY
FETCH FAVORS THE DEVELOPMENT OF HIGH SEAS WELL OFFSHORE WHERE LATEST
HIGH RESOLUTION FORECAST WAVE HEIGHTS INDICATE 8 TO 10 FEET IN THE 20
TO 60 NAUTICAL MILE ZONES LATE FRIDAY NIGHT INTO SATURDAY MORNING.
MODERATE TO STRONG OFFSHORE FLOW BEGINS TO DECREASE THROUGH THE DAY
SUNDAY AS THE AXIS OF THE STRONG HIGH MOVES ACROSS THE SOUTHEAST. AN
EASTERLY COMPONENT TO THE WIND IS FORECAST FOR THE FIRST OF NEXT WEEK
AS HIGH PRESSURE MOVES EAST. SEAS REMAIN SOMEWHAT ELEVATED. /10

&&

.FIRE WEATHER...DRY WEATHER WILL PERSIST FOR THE NEXT SEVERAL DAYS.
NORTHERLY WINDS WILL TEMPORARILY DECREASE TONIGHT THROUGH EARLY
FRIDAY BUT WILL BECOME QUITE GUSTY BY LATE FRIDAY AFTERNOON AND
PERSIST THROUGH SATURDAY. DISPERSIONS VALUES ARE FORECAST TO RANGE
FROM 70 TO 80 ON FRIDAY AFTERNOON WITH VALUES OVER 75 POSSIBLE
EAST OF INTERSTATE 65 ON SATURDAY. HUMIDITY VALUES WILL BOTTOM
OUT IN THE 30 TO 35 PERCENT RANGE TOMORROW...AND LIKELY DIP
INTO THE MID TO UPPER 20 PERCENT RANGE SATURDAY AFTERNOON. THE
COMBINATION OF LOW HUMIDITY...GUSTY WINDS...AND ERC VALUES NEAR 26
MAY REACH RED FLAG CRITERIA ACROSS THE WESTERN FLORIDA PANHANDLE.
A FIRE WEATHER WATCH MAY BECOME NECESSARY. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      46  74  37  59  35 /  00  00  00  00  00
PENSACOLA   49  75  41  61  38 /  00  00  00  00  00
DESTIN      52  74  43  60  41 /  00  00  00  00  00
EVERGREEN   40  74  36  58  32 /  00  00  00  00  00
WAYNESBORO  40  72  34  57  32 /  00  00  00  00  00
CAMDEN      40  72  34  57  31 /  00  00  00  00  00
CRESTVIEW   38  77  38  61  34 /  00  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 10 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

     GALE WATCH FROM 10 PM FRIDAY TO 10 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

     SMALL CRAFT ADVISORY FROM 10 AM SATURDAY TO 6 AM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

     SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 6 AM SUNDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...
     NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...
     SOUTHERN MOBILE BAY...

&&
Hazardous weather outlook, Oct 30, 3:45 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CDT THU OCT 30 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
345 PM CDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST OR A LIGHT FREEZE WILL BE POSSIBLE SUNDAY MORNING...
ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-311200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
345 PM CDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE COASTAL WATERS LATE
FRIDAY AFTERNOON AND CONTINUE THROUGH EARLY SUNDAY MORNING...
RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. THE HIGHEST WINDS
WILL OCCUR FRIDAY EVENING THROUGH SATURDAY MORNING...WITH FREQUENT
GUSTS TO GALE FORCE POSSIBLE OVER THE ALABAMA AND NORTHWEST FLORIDA
GULF WATERS.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 4:09 PM CDTSmall Craft AdvisoryMOB30 hr
Oct 30, 4:09 PM CDTSmall Craft AdvisoryMOB63 hr

Nearby

Gale Watches in Alabama, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.